Frullani Integrals and Variants of the Egoroff Theorem on essentially uniform convergence.

Ralph Palmer Agnew

Publications de l'Institut Mathématique [Elektronische Ressource] (1955)

  • Volume: 6, page 12-16
  • ISSN: 0350-1302

How to cite

top

Agnew, Ralph Palmer. "Frullani Integrals and Variants of the Egoroff Theorem on essentially uniform convergence.." Publications de l'Institut Mathématique [Elektronische Ressource] 6 (1955): 12-16. <http://eudml.org/doc/180769>.

@article{Agnew1955,
author = {Agnew, Ralph Palmer},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
keywords = {Set theory},
pages = {12-16},
title = {Frullani Integrals and Variants of the Egoroff Theorem on essentially uniform convergence.},
url = {http://eudml.org/doc/180769},
volume = {6},
year = {1955},
}

TY - JOUR
AU - Agnew, Ralph Palmer
TI - Frullani Integrals and Variants of the Egoroff Theorem on essentially uniform convergence.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1955
VL - 6
SP - 12
EP - 16
KW - Set theory
UR - http://eudml.org/doc/180769
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.